# SDR QXEA2015040600177

- Difficulty date: March 15, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 669-697
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE INNER SKIN HAS CORROSION AT AFT PAX DOOR CUTOUT BETWEEN STA X669.3 TO STA 697.6.  REMOVED 4 NUTPLATES FOR ACCESS REF SRM 51-42-05 STEP 4E. INSTALLED 4 EA NUTPLATES TO INNER SKIN AT AFT PAX DOOR REF SRM 51-42-05, REPAIR-01. REMOVED CORROSION AT LT FUSELAGE INNER SKIN AT AFT PAX DOOR CUTOUT REF SRM 53-40-31 STEP 7A, B, C, D.  REPAIR 05. ET INSP IAW NDTM 51-00-06, NO DEFECTS NOTED. UT INSP IAW NDTM 51-00-04, MIN THICKNESS IS .216.  MATERIAL REMAINING THICKNESS IS 0.216" WITHIN ALLOWABLE LIMITS REF SRM 53-40-31, FIG 201, REPAIR 5. TOUCHED UP ALL BARE AREAS WITH ALODINE AND EPOXY PRIMER IAW SRM 53-40-31 STEP 7F, REPAIR-05.  APPLIED ALUMINIZED PAINT TO INNER SKIN AT AFT PAX DOOR REF SRM 51-25-00-00-01. COMPLIED WITH FORM M-184.
